# SDR AT0000362

- Difficulty date: July 19, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 22 And 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXIT AND EMERGENCY LIGHTS OUT AT ROW 22 AND 19.  REMOVED AND REPLACED BATTERY PACK BATTERIES IAW DC9 MM 33-53-00.
